Oscillating Solutions Of Linear Diffrential Equations

Jovan D. Kečkić; Vlajko Lj. Kocić

Publications de l'Institut Mathématique (1977)

  • Volume: 22(36), Issue: 42, page 135-137
  • ISSN: 0350-1302

How to cite


Jovan D. Kečkić, and Vlajko Lj. Kocić. "Oscillating Solutions Of Linear Diffrential Equations." Publications de l'Institut Mathématique 22(36).42 (1977): 135-137. <http://eudml.org/doc/254594>.

author = {Jovan D. Kečkić, Vlajko Lj. Kocić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {42},
pages = {135-137},
publisher = {Matematički institut SANU},
title = {Oscillating Solutions Of Linear Diffrential Equations},
url = {http://eudml.org/doc/254594},
volume = {22(36)},
year = {1977},

AU - Jovan D. Kečkić
AU - Vlajko Lj. Kocić
TI - Oscillating Solutions Of Linear Diffrential Equations
JO - Publications de l'Institut Mathématique
PY - 1977
PB - Matematički institut SANU
VL - 22(36)
IS - 42
SP - 135
EP - 137
LA - eng
UR - http://eudml.org/doc/254594
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.